# SDR CALA2011010400007

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 9,001 hours, 3,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3016691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FORWARD OF R-1 DOOR BROKEN.  REPLACED R-1 DOOR EMERGENCY EXIT LIGHT ASSY.  LIGHT OPS CHECK NORMAL.
